l recently went from Ritalin (that caused severe diarrhea) and put on Adderall which works great,but now it is causing me sever indegestion. Is that normal, should I start taking the Prilosec to help with the heartburn?
I take adderall for ADHD and now experience Indegestion. Is this normal?
Question posted by LWhit525 on 27 March 2012
Last updated on 2 April 2012
I agree with the others. When I took it I made sure and drank lots of fluids. That helped alot. Water is good, if you can make yourself drink alot of it. Good luck to you though and hope it's helping other than that. Sounds like it is..so that's wonderful. Take care and best wishes. Ruth
i agree with plege 100%. stomach upset , diarrhea and vomiting are common side effects in any medication taken by mouth. be sure to take it with lots, at least 8 oz, of fluid with the pills.
I would check with your doctor about this before starting prilosec. It may be that after awhile your stomach will settle down. Even tho prilosec, & others are going over the counter, they can cause other problems or may interreact with meds you take. Just a quick phone call will put your mind to ease... Mary
Hello LWhit525. Yes, upset stomach is a common, normal side effect to taking Adderall. As well as nausea and vomiting. I hope you do feel better soon. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.